# SDR DXTA200601513

- Difficulty date: July 20, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600311
- Aircraft time: 10,481 hours, 8,414 cycles
- Engine: Pwa JT15D5
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 99121783
- Part serial: 1291
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MASTER WARNING LIGHT ILLUMINATED DURING T/O (AT APPROX 80-90 KIAS), THE RT OIL PRESSURE LIGHT ILLUMINATED AND EXTINGUISHED WHEN POWER WAS REDUCED TO IDLE.  RAN ACFT, COULD NOT DUPLICATE PROBLEM.  REMOVED RT OIL PRESSURE SWITCH P/N 9912178-3 S/N 1291.  INSTALLED NEW SWITCH P/N 9912178-3 S/N 1382.  RAN ACFT OPS AND LEAK CHECK GOOD, ALL IAW CE-560 MM 79-31-01.
